# SDR UIEA2025072301010

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND ON BS 1000 INTERCOSTAL LUG FITTING AT RBL 11.33.  INTERCOSTAL LUG FITTING REPLACED IAW EO 4453C024, REV.4,  PART 7, STEP 3. NO FURTHER DEFECTS NOTED.
